# SDR DXTA2025042903241

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 5,972 hours, 3,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS281
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY TOE KICK LIGHTS FOR SEAT 3, SEAT 5, AND SEAT 8 ARE INOPERATIVE.   COMPLRED WITH REMOVAL OF ALL 4 EMERGENCY LIGHT POWER SUPPLIES AND INSTALLED NEW POWER SUPPLIES IN THEIR PLACE. #1 EMERGENCY LIGHT POWER SUPPLY P/N CBS28-1 S/N 1075M REMOVED DUE TO EMERGENCY LIGHT FAILURE. INSTALTED NEW POWER SUPPLY P/N 6340028-1 S/N C25-10129 IN ITS PLACE. #2 EMERGENCY LIGHT POWER SUPPLY P/N CBS28-1 S/N 009803 REMOVED DUE TO EMERGENCY LIGHT FAILURE. INSTALLED NEW POWER SUPPLY P/N 6340028-1 S/N C25-10131 IN ITS PLACE. #3 EMERGENCY LIGHT POWER SUPPLY P/N CBS28-1 S/N 005204 REMOVED DUE TO EMERGENCY TIGHT FAILURE. INSTALLED NEW POWER SUPPLY P/N 6340028-1 S/N C25-10130 IN ITS PLACE. #4 EMERGENCY LIGHT POWER SUPPLY P/N CBS28-1 S/N 4571M REMOVED DUE TO EMERGENCY LIGHT FAILURE. INSTALLED NEW POWER SUPPLY P/N 6340028-1 S/N C25-10132 IN ITS PLACE. OPERATIONAL AND FOLLOW ON CHECKS COMPLETED WITH NO FURTHER DEFECTS NOTED. ALL WORK COMPLETED IN REFERENCE WITH CITATION 680A MAINTENANCE MANUAL CHAPTER 33-50-06. TRAVETED TO AND FROM KGSO TO RELCEIVE MISSING HARDWARE REQUIRED FOR INSTALLATION.
